# SDR MASA200602126

- Difficulty date: August 18, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 16,787 hours, 13,077 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7362 ORD - SPOILERON FAULT STATUS MESSAGE.  MX PERFORMED SECU RESET.
